Home > International Symposium > The International Symposium 2012 > Program

Program

Date: January 20(Fri.)-21(Sat.), 2012

Venue: The University of Tokyo Takeda Building (http://www.u-tokyo.ac.jp/campusmap/cam01_04_16_e.html)

 

Draft of Program (Editing now)

————————————————————————————————————-

Day 1st (January 20, Fri.)

Todai Takeda Bldg. (Takeda hall)

Opening

13:00-13:15 Opening Remark (or Message from project leader), Yoshihisa Kurachi (HD physiology project leader, Osaka University)

13:15-13:25 Welcome Address: Yoichiro Matsumoto (Vise-president, University of Tokyo)

13:25-13:55 Welcome Lecture: Ryutaro Himeno (Riken) “Grand Challenge in Life Science on K computer

 

(5 min Buffer)

 

Session 1

Information Technology Infrastructure for Physiome and Systems Biology

Chair: Hiroaki Kitano

 

Special Lectures

14:00-14:50 Hiroaki Kitano (SBI, OIST) “HD-Physiology Project Overview”
14:50-15:40 Hans Westerhoff (University of Manchester) “IT for Future Medicine: putting the human where he should be”

 

15 min Break

Chair: Yoshiyuki Asai and Akira Amano

15:55-16:25 Akira Funahashi (Keio University) “CellDesigner 4.2: A Modeling Tool for Biochemical Networks”
16:25-16:55 Yoshiyuki Asai (OIST) “Open Platform PhysioDesigner for Multilevel Modeling, Simulation and Model Sharing”
16:55-17:25 Akira Amano (Ritsumeikan Univ) “Software Platform for Complex Tissue/Organ Level Simulation”

 

(5 min Buffer)

 

Plenary Lecture

Chair: Ryuji Inoue
17:30-18:20 Denis Noble (University of Oxford) “The IUPS Physiome, Where Has It Succeeded and Where Should It Go?”

 

【Move to Tokyo-Dome Hotel】
Reception
19:00-21:00 Welcome Reception

 

 

———————————————————————————————————————————

Day 2nd (January 21, Sat.)

Todai Takeda Bldg. (Takeda hall)

Session 2

Systems Biology on Heart

Chairs: Haruo Honjo and Naomasa Makita

9:00- 9:25 Naomasa Makita (Nagasaki University) “Molecular and Physiological Basis of Familial Progressive Heart Block Type-I” 
9:25- 9:50 Takeshi Aiba (NCVC) “Transmural Heterogeneity of Ventricular Action Potential and Arrhythmias”
9:50-10:15 Masatoshi Yamazaki (Nagoya University) “Role of the Left Atrial Anatomy in the Maintenance of 3-Dimensional Scroll Waves in Acute, Stretch-Related and Cholinergic Atrial Fibrillation”
10:15-10:40 Kunichika Tsumoto (Osaka University) “Roles of Subcellular Sodium Channel Distribution in the Mechanism of Cardiac Conduction”
10:40-11:05 Takashi Ashihara (Shiga University of Medical Science) “Mechanisms of Electrogram-Based Catheter Ablation for Chronic Atrial Fibrillation”

15 min Break

 

Invited Lecture

Chairs: Kazuo Nakazawa and Takashi Ashihara

11:20-12:00 Blanca Rodriguez (University of Oxford) “Multiscale Investigation into Variability in Cardiac Repolarization and its Implications in Arrhythmogenesis”

12:00-12:40 Edward J Vigmond (University of Bordeaux 1) “Modeling Arrhythmogenic Consequences of the Purkinje System”

 

(20 min Buffer)

(Commemorative Photos)

 

13:00-15:00 Lunch Break

13:00-14:45 Luncheon Poster Session (by young researchers, @foyer)

 

Session 3

Systems Biology on ADME (or Toxicology)

 

Invited Lecture

Chairs: Hiroshi Suzuki and Hiroyuki Kusuhara

15:00-15:40 Walfgang Sadee (Ohio state University) “Regulation of Gene Expression Profiles Relevant to Drug Efficacy and Toxicity”

15:40-16:20 Darrell Abernethy (US Food and Drug Administration, Johns Hopkins University) “Pharmacological Mechanism-Based Drug Safety Prediction: Preliminary Effort for Tyrosine Kinase Inhibitor Cardiotoxicity”

15 min Break

Chairs: Akihiro Hisaka and Fumiyoshi Yamashita

16:35-17:00 Akihiro Hisaka (University of Tokyo Hospital) “Physiological Modeling of Gastrointestinal Absorption”

17:00-17:25 Hiroyuki Kusuhara (University of Tokyo) “Prediction of in vivo Hepatic Clearance Based on in vitro Data”

17:25-17:50 Toshiya Katsura (Kyoto University Hospital) “Importance of MATE1 in Renal Excretion and Tissue Distribution of Cationic Drugs
17:50-18:15 Fumiyoshi Yamashita (Kyoto University) “In silico Pharmacokinetics: From QSAR to PK Modeling”
18:15-18:40 Hiroshi Suzuki (University of Tokyo Hospital) “Toxicokinetics/Toxicodynamics Approaches to Analyze Non-QT Cardiotoxicity of Kinase Inhibitions”

(5 min Buffer)

 

Closing

18:45-18:55 Closing Remark, Hiroshi Suzuki (HD physiology, Co-Leader)

 

  • 文部科学省

  • JSPS 日本学術振興会

  • Contact Us

Ministry of Education, Culture, Sports, Science and Technology: Grant-in-Aid for Scientific Research on Innovative Areas
Establishment of Integrative Multi-level Systems Biology and its Applications